T-periodic solutions for a second order system with singular nonlinearity
Artículo

Open/ Download
Publication date
1995Metadata
Show full item record
Cómo citar
Pino Manresa, Manuel del
Cómo citar
T-periodic solutions for a second order system with singular nonlinearity
Abstract
We consider a system of the form u’' + au’ = Hv(u, v)-h(t) v’' + bv’ = Hu(u, v)-k(t), where h, k are locally integrable and T-periodic, and H is a C1 function defined on (0,∞)x(0,∞), for which a good model is given by H(u, v) =-(1/uα + 1/vβ),α,β, > 0. We state conditions under which existence of positive, T-periodic solutions for this system is ensured. We also study the problems of uniqueness and existence of multiple solutions in some special cases. © 1995, Khayyam Publishing.
Indexation
Artículo de publicación SCOPUS
Quote Item
Differential and Integral Equations, Volumen 8, Issue 7, 2018, Pages 1873-1883
Collections